Pure-tone and speech intelligibility disturbances in patients with ototoxic disorders.
Аннотация
The prevalence and severity of hearing impairment caused by ototoxic drugs are surprisingly high. This emphasizes the importance of the questions arising from the treatment. In 33.7% of the cases, the hearing impairment caused by ototoxic antibiotics was of severe degree and in 25.4%, it was extremely severe. Parenteral, topical or oral administration of aminioglycoside antibiotics is dangerous. Because of the very poor speech intelligibility, most probably not only the spiral organ but the vestibulocochlear nerve and the higher auditory pathways are also affected by these antibiotics. In some cases, the severe distortion in sound perception cannot be compensated even by a hearing aid of the best quality, and lip-reading which was advised occasionally was without any result. To prevent these toxic effects, these drugs should be administered very parsimoniously and then under very strict conditions and close control.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.